# SDR SWAA991848

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Creased
- Location: Bs 869-876
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND EXTERNAL FUSELAGE SKIN CREASED FROM BS 869 TO BS 876, BETWEEN STRINGERS 24R-25R.  REPAIRED SKIN PER SRM.
